Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the homotopy theory of simplicial Lie algebras


Author: Stewart B. Priddy
Journal: Proc. Amer. Math. Soc. 25 (1970), 513-517
MSC: Primary 55.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0270371-9
MathSciNet review: 0270371
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Elements $ {\lambda _n},\;n \geqq 0$, which generate the homotopy groups of spheres in the category of simplicial Lie algebras are shown to have Hopf invariant one. This fact is shown to have strong implications for the homotopy theory of this category.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0270371-9
Keywords: Simplicial Lie algebras, Hopf invariant, Adams spectral sequence, Steenrod algebra, suspension sequence
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society